CSpace

Browse/Search Results:  1-10 of 21 Help

Selected(0)Clear Items/Page:    Sort:
复Hilbert空间上的实算子代数 期刊论文
数学学报, 2009, 卷号: 000, 期号: 006, 页码: 1041
Authors:  李炳仁
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
B(H)的生成元 期刊论文
数学的实践与认识, 2007, 卷号: 037, 期号: 022, 页码: 128
Authors:  李炳仁;  季安安
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Borel maps in real reduction theory 期刊论文
TAIWANESE JOURNAL OF MATHEMATICS, 2006, 卷号: 10, 期号: 1, 页码: 65-73
Authors:  Li, BR;  Zhao, JW
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
borel maps  real reduction theory  real measurable fields  
The functional dimension of some classes of spaces 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2005, 卷号: 26, 期号: 1, 页码: 67-74
Authors:  Liu, SP;  Li, BR
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
functional dimension  countable Hilbert space  topological linear space  
Zero product preserving maps of operator-valued functions 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2004, 卷号: 132, 期号: 7, 页码: 1979-1985
Authors:  Ke, WF;  Li, BR;  Wong, NC
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
zero product preserving maps  Banach algebra homomorphisms  
Linear preservers on upper triangular operator matrix algebras 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2001, 卷号: 336, 页码: 29-50
Authors:  Cui, JL;  Hou, JC;  Li, BR
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
upper triangular matrix algebras  rank preserving maps  automorphisms  Jordan isomorphisms  
(AF)实C~*-代数的等价定义 期刊论文
数学学报, 2001, 卷号: 044, 期号: 003, 页码: 491
Authors:  李忠艳;  李炳仁
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Real Banach * algebras 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2000, 卷号: 16, 期号: 3, 页码: 469-486
Authors:  Li, BR;  Tam, P
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
real Banach * algebra  * representation  * radical  enveloping real C*-algebra  symmetric real Banach * algebra  
Real Tomita-Takesaki theory 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 1999, 卷号: 20, 期号: 4, 页码: 401-406
Authors:  Li, BR
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Tomita-Takesaki theory  non-degenerate pair  unitary involution  modular operator  
On extending real functions to finite dimensional algebras 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 1999, 卷号: 15, 期号: 4, 页码: 455-470
Authors:  Li, BR;  Yang, YM
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
m-extension  continuous derivative  characteristic polynomial